# SDR FDEA201804171037

- Difficulty date: April 17, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC3098505
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP UPPER SKIN CRACKED ON OUTBD TRIM AT XIFH 310.  REMOVED & INSTALLED A FABRICATED OUTBD TRIM SKIN IAW SRM 57-52-01, FIG 1, PAGE 1 VOL I,  DRAWINGS ARC3098  AND ARC2258.
